Alert archive / Oklahoma / Flash Flood Warnings in 1998

Flash Flood Warning 45, NWS Norman, OK

October 5, 1998Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this flash flood warning at Oct 5, 1998, 8:48 AM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Oct 5, 1998, 8:48 AM CDT (13:48 UTC)
Expired
Oct 5, 1998, 10:45 AM CDT
In force
117 min
Issued by
NWS Norman, OK
Area
Whole counties; the outline is the Mesonet’s reconstruction

Counties Pottawatomie County, OK, Seminole County, OK

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 1998-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 1998-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-282 m²/s²
0-3 km storm-relative helicity
-195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KOKC 051351
FFWOKC
OKC125-133-051545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
848 AM CDT MON OCT 5 1998

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
     SOUTHERN SEMINOLE COUNTY IN CENTRAL OKLAHOMA
     SOUTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA

* UNTIL 1045 AM CDT

* AT 848 AM CDT DOPPLER RADAR INDICATED VERY HEAVY RAIN ALL ACROSS
  SOUTHERN SEMINOLE AND SOUTHERN POTTAWATOMIE COUTNIES. A LINE OF STORMS
  WILL MOVE ONLY SLOWLY TO THE SOUTHEAST WHILE STORM CELLS WILL MOVE
  NORTHEAST OVER THE SAME AREAS THAT HAVE HAD RAIN.

  OVER TWO INCHES OF RAIN HAS FALLEN WITHIN AN HOUR AFTER SUNRISE AND
  UP TO ANOTHER INCH OR INCH AN A HALF CAN BE EXPECTED BEFORE LATE MORNING.

* LOCATIONS IN THE WARNING INCLUDE WEWOKA...WANETTE...VAMOOSA...
  TROUSDALE...TRIBBEY...SAINT LOUIS...PEARSON...MAUD...LIMA...
  DEWRIGHT...BOWLEGS AND ASHER

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO
CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED.

LAT...LON 3509 9713 3494 9709 3497 9683 3494 9666
          3497 9652 3522 9649

WR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 4:45 AM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Oct 5, 4:45 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
445 AM CDT MON OCT 5 1998

ONE WORD: WOW!!

NOW ON TO THE CURRENT FORECAST...  RUNNING WAY BEHIND THE POWER CURVE
THIS MORNING DUE TO ONGOING SEVERE WEATHER ACROSS THE FA AS FRONT
LIGHTS UP AND NEW WW ISSUED.  CONVECTION CONTINUES TO BACK-BUILD
SWWD ALONG THE COLD FRONT AS IT EVER SO SLOWLY SAGS SOUTH.  THIS IN
RESPONSE TO LLJ AND INCREASING INFLUENCE FROM NEXT SHORTWAVE NOW
ROUNDING THE BASE OF THE UPPER TROF.  AIRMASS IS STILL
GOOD..ALTHOUGH CAPES ARE LOWER DUE TO DIURNAL COOLING..BUT SHEAR
PROFILES REMAIN VERY IMPRESSIVE AND WILL CONTINUE TO SUPPORT
ORGANIZED AND OCCASIONALLY SEVERE STORMS THRU THE DAY ALONG AND
SOUTH OF THE FRONT.

IN ADDITION..WE WILL HOIST A FLASH FLOOD WATCH FOR THE
CENTRAL..SOUTH CENTRAL AND SOUTHEAST ZONES THRU TODAY.  THERE IS
SOME CONCERN THAT THE FRONT MAY NOT MOVE SEWD AS FAST AS
PROGGED..AND FURTHER..ELEVATED CONVECTION MAY STILL DEVELOP BEHIND
THE SFC FRONT ABOVE SHALLOW COLD AIR.  THUS..THE FFA MAY NEED TO BE
EXTENDED INTO TONITE OVER THE SOUTHEAST..BUT ATTM BEST COURSE OF
ACTION IS TO LET DAY SHIFT DECIDE THIS.

FRONT SHUD FINALLY CLEAR THE FA BY TUES MORNING..BRINGING IN MUCH
COOLER NRLY FLOW.  NORTH ZONE WILL NEED TO BE WATCHED FOR WRAP
AROUND MOISTURE AND SHOWERS TUE/TUE NITE..BUT ELECTED TO LEAVE OUT
FOR NOW.  NO CHANGES TO EXTENDED..NO TIME TO LOOK AT.

THANKS FOR COORD WITH FTW.
 MILLER

FCSTID = 21
OKC   79  53  68  48 /  70  30  10  10
HBR   73  48  71  43 /  50  10  10  10
SPS   83  56  75  50 /  60  30  10  10
GAG   67  41  66  39 /  10  10   0  10
PNC   68  50  67  45 /  50  10  10  10
DUA   84  63  76  56 /  80  40  30  10

.OUN...
OK...FFA OKZ013-017>020-028>032-039>043-045>048-050>052.
     SEVERE T-STORM WATCH UNTIL 15Z SE OF ALTUS..OKC..STILLWATER
TX...NONE.

In the hours before

Special weather statement, Oct 5, 6:30 AM CDT, 2 hours 18 minutes before
OKZ004>048-050>052-TXZ083>090-051730-

THUNDERSTORM OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON OCT 5 1998

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS
OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS.  THE
SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO
ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING
HEAVY RAINFALL.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS
AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS.

DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA
THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN
TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN
WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT
LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN
OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO
SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD
HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST.

MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD
FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS
AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR
PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING
AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY
UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND
SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON
HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE
MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA.

ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF
FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE
NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO
EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING.

SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH
THIS EVENING.

 MILLER
Special weather statement, Oct 5, 6:30 AM CDT, 2 hours 18 minutes before
OKZ004>048-050>052-TXZ083>090-051730-

THUNDERSTORM OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON OCT 5 1998

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS
OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS.  THE
SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO
ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING
HEAVY RAINFALL.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS
AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS.

DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA
THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN
TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN
WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT
LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN
OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO
SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD
HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST.

MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD
FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS
AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR
PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING
AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY
UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND
SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON
HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE
MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA.

ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF
FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE
NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO
EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING.

SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH
THIS EVENING.

 MILLER
Special weather statement, Oct 5, 7:23 AM CDT, 1 hour 25 minutes before
OKZ020-025>029-038-051300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SUN OCT 4 1998

...SEVERE THUNDERSTORM WATCH NUMBER 866 IS NO LONGER IN EFFECT FOR
THE FOLLOWING COUNTIES IN OKLAHOMA...

PAYNE...LINCOLN...OKLAHOMA...CLEVELAND...MCCLAIN...GRADY...AND
COMANCHE.

STRONG THUNDERSTORMS HAVE MOVED EAST OF THESE AREAS AND FURTHER
SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED.

11

z
Special weather statement, Oct 5, 7:56 AM CDT, 52 minutes before
OKZ004>048-050>052-TXZ083>090-051730-

THUNDERSTORM OUTLOOK...RETRANSMISSION...
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON OCT 5 1998

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS
OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS.  THE
SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO
ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING
HEAVY RAINFALL.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS
AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS.

DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA
THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN
TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN
WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT
LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN
OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO
SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD
HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST.

MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD
FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS
AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR
PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING
AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY
UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND
SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON
HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE
MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA.

ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF
FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE
NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO
EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING.

SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH
THIS EVENING.

 MILLER
Special weather statement, Oct 5, 8:42 AM CDT, 6 minutes before
OKZ044-030-051400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 AM CDT MON OCT 5 1998

SEVERE THUNDERSTORM WATCH NUMBER 866 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN OKLAHOMA:

    COTTON
    POTTAWATOMIE

THE WATCH REMAINS EFFECTIVE UNTIL 10 AM FOR MOST OF SOUTHEAST AND
SOUTH CENTRAL OKLAHOMA.

WR
Special weather statement, Oct 5, 8:42 AM CDT, 6 minutes before
OKZ044-030-051400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 AM CDT MON OCT 5 1998

SEVERE THUNDERSTORM WATCH NUMBER 866 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN OKLAHOMA:

    COTTON
    POTTAWATOMIE

THE WATCH REMAINS EFFECTIVE UNTIL 10 AM FOR MOST OF SOUTHEAST AND
SOUTH CENTRAL OKLAHOMA.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:05 PM CDTSevere Thunderstorm WarningOUNCanadian40 min
Oct 4, 7:08 PM CDTTornado WarningOUNGrady27 min
Oct 4, 7:10 PM CDTTornado WarningOUNNoble, Payne35 min
Oct 4, 7:10 PM CDTTornado WarningOUNGarfield, Kingfisher, Logan50 min
Oct 4, 7:16 PM CDTSevere Thunderstorm WarningOUNMcClain29 min
Oct 4, 7:23 PM CDTTornado WarningOUNPayne52 min
Oct 4, 7:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian45 min
Oct 4, 7:34 PM CDTTornado WarningOUNMcClain26 min
Oct 4, 7:37 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble38 min
Oct 4, 7:43 PM CDTTornado WarningOUNPayne32 min
Oct 4, 7:44 PM CDTSevere Thunderstorm WarningOUNCleveland46 min
Oct 4, 7:50 PM CDTSevere Thunderstorm WarningOUNKay40 min
Oct 4, 7:55 PM CDTTornado WarningOUNCleveland35 min
Oct 4, 7:56 PM CDTTornado WarningOUNCanadian49 min
Oct 4, 7:59 PM CDTSevere Thunderstorm WarningOUNOklahoma46 min
Oct 4, 8:01 PM CDTSevere Thunderstorm WarningOUNGrady44 min
Oct 4, 8:06 PM CDTSevere Thunderstorm WarningOUNMcClain24 min
Oct 4, 8:11 PM CDTTornado WarningOUNPayne19 min
Oct 4, 8:16 PM CDTTornado WarningOUNCleveland, McClain29 min
Oct 4, 8:31 PM CDTTornado WarningOUNCleveland, Oklahoma29 min
Oct 4, 8:37 PM CDTSevere Thunderstorm WarningOUNOklahoma53 min
Oct 4, 8:41 PM CDTSevere Thunderstorm WarningOUNGrant49 min
Oct 4, 8:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Oct 4, 8:46 PM CDTTornado WarningOUNCleveland, Oklahoma34 min
Oct 4, 8:57 PM CDTTornado WarningOUNLincoln, Pottawatomie48 min
Oct 4, 9:01 PM CDTSevere Thunderstorm WarningOUNLogan44 min
Oct 4, 9:07 PM CDTSevere Thunderstorm WarningOUNKay53 min
Oct 4, 9:13 PM CDTTornado WarningOUNCleveland, Oklahoma32 min
Oct 4, 9:15 PM CDTFlash Flood WarningOUNKay3 hr
Oct 4, 9:28 PM CDTSevere Thunderstorm WarningOUNOklahoma47 min
Oct 4, 9:41 PM CDTSevere Thunderstorm WarningOUNLogan49 min
Oct 4, 9:41 PM CDTTornado WarningOUNLincoln, Pottawatomie34 min
Oct 4, 10:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble43 min
Oct 4, 10:04 PM CDTTornado WarningOUNSeminole56 min
Oct 4, 10:14 PM CDTSevere Thunderstorm WarningOUNLincoln46 min
Oct 4, 10:16 PM CDTTornado WarningOUNPottawatomie14 min
Oct 4, 10:36 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma39 min
Oct 4, 10:56 PM CDTSevere Thunderstorm WarningOUNLincoln64 min
Oct 5, 12:34 AM CDTFlash Flood WarningOUNNoble116 min
Oct 5, 2:23 AM CDTFlash Flood WarningOUNGarfield, Kay, Noble3 hr
Oct 5, 2:34 AM CDTSevere Thunderstorm WarningOUNLogan41 min
Oct 5, 3:09 AM CDTTornado WarningOUNLogan, Payne36 min
Oct 5, 3:38 AM CDTTornado WarningOUNLogan, Oklahoma37 min
Oct 5, 3:48 AM CDTTornado WarningOUNPayne27 min
Oct 5, 4:04 AM CDTFlash Flood WarningOUNLogan, Payne3 hr
Oct 5, 4:15 AM CDTTornado WarningOUNPayne25 min
Oct 5, 4:45 AM CDTFlash Flood WarningOUNLincoln3 hr
Oct 5, 9:06 AM CDTFlash Flood WarningOUNStephens3 hr
Oct 5, 10:06 AM CDTFlash Flood WarningOUNGarvin3 hr
Oct 5, 10:25 AM CDTFlash Flood WarningOUNNoble, Payne4 hr
Oct 5, 10:40 AM CDTSevere Thunderstorm WarningOUNAtoka65 min
Oct 5, 2:25 PM CDTSevere Thunderstorm WarningOUNBryan40 min

Nearby

Flash Flood Warnings in Oklahoma, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.